# SDR UPS97824251

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 781.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLOOR SUPPORT BEAM ATTACH ANGLE CORRODED STA 781.5 AT BL 68 LT.  REMOVED FLOOR SUPPORT BEAM LOWER ATTACH ANGLE, DRILLED NEW ATTACH ANGLE AND INSTALLED IAW DC8 SRM 53-2-0 PG 1 PAR 3, 51-1-20, 51-1-8.
